# SDR ZW0A0100822

- Difficulty date: April 22, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE AFTER BODY FOUND A CRACK AND INTERIM REPAIR IN RT CANTED WEB VENT BOX SUPPORT, STA 1465.  FABRICATED NEW SUPPORT PER DRAWING 520923 AND INSTALLED PER SRM 51-30.  TREATED PARTS PER SRM 51-10-3.
